| Model Number |
CU-192R |
| Medical Device Problem Codes |
Application Program Problem (2880); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 bedside monitor discharged a patient on its own while monitoring a patient.Clinical staff was able to readmit the patient and retrieve the data.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device central nurse's station model: cns-2101a.Sn: (b)(6).Bedside monitor model: bsm-1753a.Sn: (b)(6).
Event or Problem Description
The biomedical engineer (bme) reported that the g9 bedside monitor discharged a patient on its own while monitoring a patient.Clinical staff was able to readmit the patient and retrieve the data.No patient harm was reported.